کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
560022 1365539 2016 16 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Relaxed nonquadratic stabilization conditions for Markovian jump fuzzy systems with incomplete transition descriptions
ترجمه فارسی عنوان
شرایط آرام تثبیت کننده غیردرجه دوم برای سیستم های فازی پرش مارکوین با توصیف انتقال ناقص
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر پردازش سیگنال
چکیده انگلیسی

This paper focuses on deriving relaxed mean-square stability and H∞H∞ performance conditions for discrete-time MJFSs under a general description of transition probabilities. In the derivation, some available constraints are exploited on the basis of the property of transition probabilities, and then a two-stage relaxation scheme is proposed to reduce the conservatism that can arise from incomplete knowledge of probabilities as well as from fuzzy basis functions. Finally, nonquadratic stabilization conditions are derived in terms of LMIs, whose effectiveness is shown by two illustrative examples.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of the Franklin Institute - Volume 353, Issue 14, September 2016, Pages 3441–3456
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت